# SDR 9715881156

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156US
- Make and model: Doug DC-10-40
- Aircraft serial: 46765
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE INSPECITON, FOUND 'B' ZONE LEFT AISLE FLOOR EMERGENCY LIGHTS INOPERATIVE FROM ROWS 10AB TO 20AB.  MAINTENANCE REPAIRED BROKEN WIRE TO THE EMERGENCY PATH LIGHTING AT DOOR 2L.
